# SDR R61A201401240141

- Difficulty date: January 24, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 1,412 hours, 871 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR SLIDE DISARM INDICATOR IS NOT FULLY GREEN WHEN DISARMED. MAINTENANCE ADJUSTED SLIDE INDICATION IAW AMM AND OPS CHECKED GOOD. AIRCRAFT IS GOOD FOR SERVICE.
